# SDR SWAA2013110521905

- Difficulty date: October 23, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 51,779 hours, 30,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE CRACKED AWAY WHERE INTERCOM PANEL DOOR MEETS FUSELAGE ON AFT FUSELAGE EDGE.  REPAIRED SKIN IAW EA.
